# SDR UIEA2024061900555

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 48,744 hours, 9,120 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Switch
- Part number: MS250893H
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 30/40 KNOTS DUE TO BLEED DUCT LEAK R LOOP A FAIL, APU DUCT LEAK AND WARNING MESSAGE SPOILER CONFIGURATION( REMOVED AND REPLACED DAMAGED APU BLEED AIR DUCT SEAL AT WING STATION RH 1010 AS PER AMM 36-11-01. OPS AND LEAK CHECK GOOD. REPLACED APU DUCT OVERHEAT RESET SWITCH IAW WDM 49-52-21. REPLACED OVERHEAT RELAY R686 PER WDM 49-52-21 AND REPLACED S-271 SWITCH IAW WDM 27-62-11. OPS AND LEAKS CHECKS GOOD.  )
